| Catalog Number |
EVD35-08-040-150 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an attempt was made to use a everflex entrust to treat a fibrous lesion in the mid right iliac artery.Degree of tortuosity was minimal.Degree of calcification was moderate.Lesion stenosis was 80%.A 6f terumo destination was used.A.035 stiff glide was used.Embolic protection was not used.The vessel was not pre-dilated.The vessel was not post-dilated.A medtronic everflex 8x60 pta was used as inflation device.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Ifu was followed without issue.An expired product was implanted in the patient.The delivery device was removed.The circulator opened the stent and provided it to the scrub assistant who provided it to the physician without verifying the expiration date.The stent was implanted in the right distal common iliac artery with small portion extending into the external iliac region.No patient injury or intervention.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.